# SDR C2XA10CL203

- Difficulty date: December 20, 2010
- Submitted: December 21, 2010
- Operation: Air carrier
- Aircraft: N13908
- Make and model: Emb EMB-145LR
- Aircraft serial: 145465
- Aircraft time: 18,516 hours, 14,764 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Part number: 23092900001
- Part serial: 386
- Condition: Defective
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DSM FLT 5906 THE CREW REPORTED A THUMPING NOISE IN THE NOSE GEAR AFTER RETRACTION.  MAINTENANCE INSPECTED AND REPLACED THE LEFT MAIN GEAR UPLOCK BOX AND PROXIMITY SWITCHES.  OPERATIONAL CHECKS WERE GOOD.
